# SDR C2XA99IA283

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3438 - THE CREW REPORTED THAT THE LEFT MAIN GEAR WOULD NOT RETRACT AND HAD A RUMBLING VIBRATION UNTIL THE CONTROL LEVER WAS CYCLED MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR RETRACT ACTUATOR IAW EMB120MM, THE LANDING GEAR RELAY BOX IAW EMB120MM 32-31-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
